Alert archive / Texas / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 29, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Mar 20, 2006, 12:15 AM CST for Bexar County, Texas. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 20, 2006, 12:15 AM CST (06:15 UTC)
- Expired
- Mar 20, 2006, 1:15 AM CST
- In force
- 60 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Counties, with a storm outline in the text
County Bexar County, TX
The radar
The Austin/San Antonio radar (KEWX), 44 km from the middle of the area, began a volume at 06:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 19, 8:34 PM CST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Del Rio, TX (KDRT), launched 00:00Z, 6.3 hours before the alert went out and 232 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1885 J/kg
- Mixed-layer CIN
- -52 J/kg
- Mixed-layer LCL
- 1147 m above ground
- 0-6 km bulk shear
- 77 kt
- 0-1 km storm-relative helicity
- 187 m²/s²
- 0-3 km storm-relative helicity
- 291 m²/s²
- Significant tornado parameter
- 2.9
- Supercell composite
- 11.4
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KEWX 200616
SVREWX
TXC029-200715-
/O.NEW.KEWX.SV.W.0029.060320T0615Z-060320T0715Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1215 AM CST MON MAR 20 2006
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR THE FOLLOWING COUNTIES...
BEXAR
* UNTIL 115 AM CST
* AT 1212 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED 25 MILES NORTHEAST OF ST. HEDWIG...AND MOVING
EAST AT 35 MPH.
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A
SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
LAT...LON 2925 9880 2969 9881 2972 9878 2976 9855
2971 9844 2975 9842 2973 9836 2973 9835
2971 9838 2962 9836 2956 9826 2957 9826
2950 9819 2948 9813 2911 9842
$$2 follow-up statements
000
WWUS54 KEWX 200621
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1221 AM CST MON MAR 20 2006
TXC029-200715-
/O.CON.KEWX.SV.W.0029.000000T0000Z-060320T0715Z/
BEXAR TX-
1221 AM CST MON MAR 20 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM CST
FOR BEXAR COUNTY...
AT 1218 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL. THIS STORM WAS LOCATED NEAR CHINA GROVE...OR ABOUT 9 MILES
SOUTH OF UNIVERSAL CITY...MOVING EAST AT 50 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE SCHERTZ AND ST. HEDWIG.
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CST MONDAY MORNING FOR
SOUTH CENTRAL TEXAS.
LAT...LON 2925 9880 2969 9881 2972 9878 2976 9855
2971 9844 2975 9842 2973 9836 2973 9835
2971 9838 2962 9836 2956 9826 2957 9826
2950 9819 2948 9813 2911 9842
$$000
WWUS54 KEWX 200639
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1239 AM CST MON MAR 20 2006
TXC029-200715-
/O.CON.KEWX.SV.W.0029.000000T0000Z-060320T0715Z/
BEXAR TX-
1239 AM CST MON MAR 20 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM CST
FOR BEXAR COUNTY...
AT 1230 AM CST...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR
WINDCREST...OR ABOUT 6 MILES SOUTHWEST OF UNIVERSAL CITY...MOVING
EAST AT 40 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE SCHERTZ AND ST. HEDWIG.
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CST MONDAY MORNING FOR
SOUTH CENTRAL TEXAS.
LAT...LON 2925 9880 2969 9881 2972 9878 2976 9855
2971 9844 2975 9842 2973 9836 2973 9835
2971 9838 2962 9836 2956 9826 2957 9826
2950 9819 2948 9813 2911 9842
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 19, 11:41 PM CST, 34 minutes earlier.
Area forecast discussion, Mar 19, 11:41 PM CST, 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1141 PM CST SUN MAR 19 2006 .AVIATION... PRE-FRONTAL SQUALL LINE WILL CONTINUE TO MOVE ACROSS SOUTH CENTRAL TEXAS THROUGH 12Z MONDAY. KDRT WILL CONTINUE UNDER VFR CONDTIONS THROUGH THE TAF PERIOD. WINDS OF 10 TO 20 KTS WITH GUSTS NEAR 25KTS CAN BE EXPECTED AT KDRT THROUGH 14Z MONDAY. THE SQUALL LINE WILL PASS OVER KSAT BETWEEN 06 AND 08Z...AND KAUS BETWEEN 08 TO 10Z...DURING WHICH IFR TO LIFR CONDITIONS ARE EXPECTED. BY 09Z CONDITIONS ARE EXPECTED TO RETURN TO VFR AT KSAT...AND BY 11Z AT KAUS. NORTHWESTERLY WINDS OF 10-20 KTS AND GUSTS TO NEAR 25KTS THROUGH MONDAY EVENING AT KSAT AND KAUS. && .PREV DISCUSSION... (ISSUED 842 PM CST SUN MAR 19 2006) UPDATE... UPDATED FORECAST TO INCLUDE NEW TORNADO WATCH #99...WHICH COVERS ALL BUT 3 OF OUR COUNTIES AND IS VALID THROUGH 4 AM CST. ALSO ADDED WIND GUSTS TO FORECAST FOR TOMORROW...MAY REQUIRE A WIND ADVISORY. NEW SUITE OF PRODUCTS OUT SHORTLY. PREV DISCUSSION... (ISSUED 533 PM CST SUN MAR 19 2006) AVIATION... SURFACE BOUNDARY ACROSS THE HILL COUNTRY WILL SLOWLY MOVE NORTH THROUGH THE EVENING. VFR AND MVFR CIGS WILL PREVAIL THIS EVENING. ALL LOCATIONS WILL SEE SHOWERS AND THUNDERSTORMS MAINLY DURING THE PERIOD FROM 00Z-06Z. THE FRONT WILL MOVE THROUGH THE AREA ON MONDAY MORNING BY 12Z WITH WINDS SHIFTING TO W-NW 15 TO 25 AND GUSTY. PREV DISCUSSION... (ISSUED 257 PM CST SUN MAR 19 2006) DISCUSSION... THIS AFTERNOON THE QUASI-STATIONARY FRONT EXTENDED FROM GIDDINGS WESTWARD TO PANDALE. ELEVATED CONVECTION CONTINUED NORTH OF THE FRONTAL BOUNDARY THIS AFTERNOON. SEVERE WEATHER IS EXPECTED ACROSS THE REGION TONIGHT WHEN THE UPPER TROF CURRENTLY LOCATED OVER THE DESERT SOUTHWEST KICKS OUT TO THE EAST NORTHEAST OVERNIGHT. LARGE SCALE ASCENT ASSOCIATED WITH THE APPROACHING UPPER TROF WILL BREAK THE MID-LEVEL CAP OVER THE CWFA TONIGHT. LINE OF TSTMS WILL DEVELOP OVER THE TRANS PECOS REGION LATE THIS AFTERNOON/EVENING ALONG AND AHEAD OF A DRYLINE/PACIFIC COLD FRONT. THE LINE OF STORMS WILL TRAVERSE THE CWFA OVERNIGHT AND EVOLVE INTO A MCS BEFORE EXITING THE EASTERN COUNTIES AROUND NOON MONDAY. THE MAJORITY OF THE CWFA IS IN THE SPC SLIGHT RISK AREA OVERNIGHT. WILL INCLUDE SEVERE IN THE FCST FOR TONIGHT. GUSTY WEST WINDS AND LOWERING DEWPOINTS WILL FOLLOW THE FROPA. A FIRE WEATHER WATCH CONTINUES FOR MONDAY. THE REMAINDER OF THE WORK WEEK LOOKS QUIET AND FOR THE MOST PART DRY. ANOTHER SHORT WAVE WILL MOVE EAST ACROSS THE CENTRAL PLAINS ON WEDNESDAY. THIS FEATURE WILL DRAG A WEAK FRONT INTO THE CWFA ON THURSDAY SHIFTING THE WINDS AROUND TO THE NORTHEAST. A FEW SHOWERS MAY DEVELOP OVER THE SOUTHERN COUNTIES WEDNESDAY NIGHT AS GULF MOISTURE IS ADVECTED NORTHWARD WITH THE APPROACH OF THE SHORT WAVE TROF. DEVELOPING SFC RIDGE WILL KEEP GULF MOISTURE AT BAY THURSDAY THRU SATURDAY. LOCAL STUDY INDICATED THAT GFS(X) MOS CONTINUED A COLD BIAS...SO FCST TEMPS WILL FOLLOW THE WARMER NAM TONIGHT AND MONDAY. EWX WATCHES/WARNINGS/ADVISORIES... FIRE WEATHER WATCH FROM 6 AM MONDAY TO 6 PM MONDAY FOR THE FOLLOWING COUNTIES: ATASCOSA... BANDERA... BEXAR... DIMMIT... EDWARDS... FRIO... KERR... KINNEY... MAVERICK... MEDINA... REAL... UVALDE... VAL VERDE... AND ZAVALA. FIRE WEATHER WATCH FROM 11 AM MONDAY TO 6 PM MONDAY FOR THE FOLLOWING COUNTIES: BASTROP... BLANCO... BURNET... CALDWELL... COMAL... DE WITT... FAYETTE... GILLESPIE... GONZALES... GUADALUPE... HAYS... KARNES... KENDALL... LAVACA... LEE... LLANO... TRAVIS... WILLIAMSON... AND WILSON. EWX WATCHES/WARNINGS/ADVISORIES... FIRE WEATHER WATCH FROM 6 AM MONDAY TO 6 PM MONDAY FOR THE FOLLOWING COUNTIES: ATASCOSA... BANDERA... BEXAR... DIMMIT... EDWARDS... FRIO... KERR... KINNEY... MAVERICK... MEDINA... REAL... UVALDE... VAL VERDE... AND ZAVALA. FIRE WEATHER WATCH FROM 11 AM MONDAY TO 6 PM MONDAY FOR THE FOLLOWING COUNTIES: BASTROP... BLANCO... BURNET... CALDWELL... COMAL... DE WITT... FAYETTE... GILLESPIE... GONZALES... GUADALUPE... HAYS... KARNES... KENDALL... LAVACA... LEE... LLANO... TRAVIS... WILLIAMSON... AND WILSON. && .EWX WATCHES/WARNINGS/ADVISORIES... FIRE WEATHER WATCH FROM 6 AM MONDAY TO 6 PM MONDAY FOR THE FOLLOWING COUNTIES: ATASCOSA... BANDERA... BEXAR... DIMMIT... EDWARDS... FRIO... KERR... KINNEY... MAVERICK... MEDINA... REAL... UVALDE... VAL VERDE... AND ZAVALA. FIRE WEATHER WATCH FROM 11 AM MONDAY TO 6 PM MONDAY FOR THE FOLLOWING COUNTIES: BASTROP... BLANCO... BURNET... CALDWELL... COMAL... DE WITT... FAYETTE... GILLESPIE... GONZALES... GUADALUPE... HAYS... KARNES... KENDALL... LAVACA... LEE... LLANO... TRAVIS... WILLIAMSON... AND WILSON. && 11/25
Hazardous weather outlook, Mar 19, 12:16 PM CST, 11 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1216 PM CST SUN MAR 19 2006 TXZ171>173-183>194-202>209-217>225-228-201200- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 1216 PM CST SUN MAR 19 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT LATER THIS AFTERNOON AND TONIGHT ADDITIONAL SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP. THERE CONTINUES TO BE A SLIGHT RISK FOR SEVERE THUNDERSTORMS LATE THIS AFTERNOON AND TONIGHT. THE PRIMARY THREATS WILL BE LARGE HAIL AND DAMAGING WINDS...ALONG WITH ISOLATED TORNADOES. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A FIRE WEATHER WATCH REMAINS IN EFFECT FOR MONDAY DUE TO STRONG WINDS AND LOW HUMIDITIES. RED FLAG CONDITIONS COULD LINGER INTO MONDAY NIGHT AND TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS WILL LIKELY NEED TO BE ACTIVATED LATER THIS AFTERNOON AND TONIGHT.
In the hours before
Local storm report, Mar 19, 9:22 PM CST, 2 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
922 PM CST SUN MAR 19 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0908 PM HAIL 7 S KERRVILLE 29.94N 99.14W
03/19/2006 M1.75 INCH KERR TX TRAINED SPOTTER
0909 PM HAIL CENTER POINT 29.93N 99.03W
03/19/2006 M2.75 INCH KERR TX LAW ENFORCEMENT
GOLF BALL TO BASEBALLSIZE HAIL.
0915 PM HAIL COMFORT 29.97N 98.90W
03/19/2006 M2.75 INCH KENDALL TX LAW ENFORCEMENT
&&
DCLocal storm report, Mar 19, 10:10 PM CST, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1010 PM CST SUN MAR 19 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM HAIL 1 N CAMP VERDE 29.90N 99.10W
03/19/2006 M1.25 INCH KERR TX TRAINED SPOTTER
INTERSECTION OF HWY 173 AND LIN CREEK RANCH ROAD.
0935 PM HAIL SISTERDALE 29.97N 98.73W
03/19/2006 M0.75 INCH KENDALL TX CO-OP OBSERVER
0952 PM HAIL KERR WILDLIFE MGMT AREA 30.09N 99.50W
03/19/2006 M1.00 INCH KERR TX PARK/FOREST SRVC
0953 PM HAIL KENDALIA 29.97N 98.52W
03/19/2006 M1.00 INCH KENDALL TX LAW ENFORCEMENT
&&
DCLocal storm report, Mar 19, 10:42 PM CST, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1042 PM CST SUN MAR 19 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1010 PM HAIL UVALDE 29.22N 99.78W
03/19/2006 M1.75 INCH UVALDE TX LAW ENFORCEMENT
SOUTHEAST SIDE OF UVALDE.
1010 PM TORNADO UVALDE 29.22N 99.78W
03/19/2006 UVALDE TX LAW ENFORCEMENT
CONFIRMED TORNADO TOUCHDOWN. POWER LINES DOWN. TRAILERS
TURNED OVER. SOUTHEAST SIDE OF UVALDE.
&&
DCLocal storm report, Mar 19, 11:11 PM CST, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT...COR
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1111 PM CST SUN MAR 19 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM HAIL 1 N CAMP VERDE 29.90N 99.10W
03/19/2006 M1.25 INCH KERR TX TRAINED SPOTTER
INTERSECTION OF HWY 173 AND LIN CREEK RANCH ROAD.
0935 PM HAIL SISTERDALE 29.97N 98.73W
03/19/2006 M0.75 INCH KENDALL TX CO-OP OBSERVER
0952 PM HAIL WILDLIFE ORPHANAGE 29.97N 98.52W
03/19/2006 M1.00 INCH KENDALL TX TRAINED SSPOTTER
0953 PM HAIL KENDALIA 29.97N 98.52W
03/19/2006 M1.00 INCH KENDALL TX LAW ENFORCEMENT
&&
DCLocal storm report, Mar 19, 11:54 PM CST, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1154 PM CST SUN MAR 19 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1135 PM TSTM WND DMG 8 E HONDO 29.36N 99.03W
03/19/2006 MEDINA TX LAW ENFORCEMENT
ROOF BLOWN OFF HOUSE ON HWY 90 IN CREEKWOOD.
&&
DCLocal storm report, Mar 20, 12:15 AM CST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1215 AM CST MON MAR 20 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 AM HAIL 15 W KERR WILDLIFE MGMT 30.13N 99.74W
03/19/2006 M1.00 INCH KERR TX PUBLIC
HAIL UP TO ONE INCH DIAMETER COMPLETELY COVERING GROUND.
0604 AM HAIL ROCKSPRINGS 30.02N 100.21W
03/19/2006 M0.88 INCH EDWARDS TX LAW ENFORCEMENT
0910 AM HAIL 11 NNW BURNET 30.91N 98.30W
03/19/2006 M0.88 INCH BURNET TX LAW ENFORCEMENT
SEVERAL REPORTS FROM THE PUBLIC OF NICKEL SIZE HAIL
0610 PM HAIL 10 S LOMA ALTA 29.77N 100.77W
03/19/2006 M1.75 INCH VAL VERDE TX LAW ENFORCEMENT
GOLF BALL SIZE HAIL HWY 277.
0812 PM TSTM WND DMG 4 W LEAKEY 29.72N 99.83W
03/19/2006 REAL TX STORM CHASER
FM 337 TREE LIMBS 10 TO 15 FEET LONG AND 6 TO 8 INCHES IN
DIAMETER DOWN. LOTS OF DEBRIS.
0900 PM HAIL 1 N CAMP VERDE 29.90N 99.10W
03/19/2006 M1.25 INCH KERR TX TRAINED SPOTTER
INTERSECTION OF HWY 173 AND LIN CREEK RANCH ROAD.
0908 PM HAIL 7 S KERRVILLE 29.94N 99.14W
03/19/2006 M1.75 INCH KERR TX TRAINED SPOTTER
0909 PM HAIL CENTER POINT 29.93N 99.03W
03/19/2006 M2.75 INCH KERR TX LAW ENFORCEMENT
GOLF BALL TO BASEBALLSIZE HAIL.
0915 PM HAIL COMFORT 29.97N 98.90W
03/19/2006 M2.75 INCH KENDALL TX LAW ENFORCEMENT
0935 PM HAIL SISTERDALE 29.97N 98.73W
03/19/2006 M0.75 INCH KENDALL TX CO-OP OBSERVER
0952 PM HAIL KENDALIA 29.97N 98.52W
03/19/2006 M1.00 INCH KENDALL TX TRAINED SPOTTER
WILDLIFE ORPHANAGE.
0953 PM HAIL KENDALIA 29.97N 98.52W
03/19/2006 M1.00 INCH KENDALL TX LAW ENFORCEMENT
1010 PM TORNADO UVALDE 29.22N 99.78W
03/19/2006 UVALDE TX LAW ENFORCEMENT
CONFIRMED TORNADO TOUCHDOWN. POWER LINES DOWN. TRAILERS
TURNED OVER. SOUTHEAST SIDE OF UVALDE.
1010 PM HAIL UVALDE 29.22N 99.78W
03/19/2006 M1.75 INCH UVALDE TX LAW ENFORCEMENT
SOUTHEAST SIDE OF UVALDE.
1135 PM TSTM WND DMG 8 E HONDO 29.36N 99.03W
03/19/2006 MEDINA TX LAW ENFORCEMENT
ROOF BLOWN OFF HOUSE ON HWY 90 IN CREEKWOOD.
&&
DCThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 19, 6:28 PM CST | Tornado Warning | EWX | Val Verde | 17 min |
| Mar 19, 7:06 PM CST | Severe Thunderstorm Warning | EWX | Edwards, Kinney | 26 min |
| Mar 19, 7:54 PM CST | Severe Thunderstorm Warning | EWX | Bandera, Real | 66 min |
| Mar 19, 8:41 PM CST | Severe Thunderstorm Warning | EWX | Kerr | 47 min |
| Mar 19, 9:04 PM CST | Severe Thunderstorm Warning | EWX | Kendall | 56 min |
| Mar 19, 9:13 PM CST | Tornado Warning | EWX | Kendall | 26 min |
| Mar 19, 9:27 PM CST | Severe Thunderstorm Warning | EWX | Uvalde | 63 min |
| Mar 19, 9:51 PM CST | Severe Thunderstorm Warning | EWX | Blanco, Comal | 54 min |
| Mar 19, 10:00 PM CST | Tornado Warning | EWX | Uvalde | 30 min |
| Mar 19, 10:05 PM CST | Tornado Warning | EWX | Blanco, Comal | 33 min |
| Mar 19, 10:11 PM CST | Tornado Warning | EWX | Hays | 49 min |
| Mar 19, 10:28 PM CST | Tornado Warning | EWX | Uvalde | 32 min |
| Mar 19, 10:43 PM CST | Severe Thunderstorm Warning | EWX | Medina | 62 min |
| Mar 19, 11:20 PM CST | Severe Thunderstorm Warning | EWX | Bexar | 55 min |
| Mar 19, 11:46 PM CST | Severe Thunderstorm Warning | EWX | Medina | 14 min |
| Mar 19, 11:55 PM CST | Severe Thunderstorm Warning | EWX | Frio | 22 min |
| Mar 19, 11:59 PM CST | Severe Thunderstorm Warning | EWX | Atascosa | 43 min |
| Mar 20, 12:05 AM CST | Severe Thunderstorm Warning | EWX | Dimmit | 25 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.